# SDR 01FDEA01106

- Difficulty date: December 27, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0800
- Aircraft time: 3,816 hours, 1,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O, NR 2 REVR PRESSURIZED WARNING ON ECAM.  REVR DEACTIVATED IN FWD THRUST POSITION.
